# SDR K11A2023122900248

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N733
- Make and model: Cessna T 50
- Aircraft serial: 4832
- Aircraft time: 60,121 hours, 40,444 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT RETRACT WHEN HANDLE WAS PLACED UP AT TAKE OFF.
